1、Yiwei Ye, Chun-Lei Tang, New existence and multiplicity results of homoclinic orbits for a class of second order Hamiltonian systems, Chaos Solutions & Fractals, 2014, 69: 151-159.
2、Yiwei Ye, Chun-Lei Tang, Multiple homoclinic solutions for second-order perturbed Hamiltonian systems. Studies in Applied Mathemaitcs132 (2014), no. 2, 112–137.
3、Yiwei Ye, Chun-Lei Tang, Infinitely many periodic solutions of non-autonomous second-order Hamiltonian systems. Proceedings of the Royal Society of Edinburgh Section A-MATHEMATICS144 (2014), no. 1, 205-223.
4、Yiwei Ye, Chun-Lei Tang, Existence and multiplicity of periodic solutions for some second order Hamiltonian systems. Bulletin of Belgian Mathematical Society -Simon Stevin21 (2014), no. 4, 613-633.
5、Yiwei Ye, Chun-Lei Tang, Multiple solutions for Kirchhoff-type equations in RN, Journal of Mathematical Physics, 54(8), 081508, 16pp, 2013.
6、Yiwei Ye, Chun-Lei Tang, Existence and multiplicity of solutions for fourth-order elliptic equations in RN, Journal of Mathematical Analysis and Applications, 406(1), pp335-351, 2013.